# SDR USAA030252

- Difficulty date: November 1, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 0885
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: D5361019720140
- Condition: Corroded
- Location: Fuselage
- Part time: 15,568 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRAP CORRODED 1.5 INCH BY 2 FT AREA, STRAP ON FLOOR SUPPORT PANEL AT R-1 DOOR.  DEFECTIVE PART REPLACED WITH IDENTICAL PART NR PER SRM 51-42-11.  (M)
